# SDR CA140923010

- Difficulty date: September 21, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 12,507 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCD4N3A
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bayonet
- Part number: 504301775
- Condition: Broken
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING GROUND HANDLING, CABIN DOOR WOULD NOT REOPEN AFTER ACFT HAD BEEN TOWED.  MAINTENANCE FOUND THE UPPER AFT BAYONET BROKEN, WITH THE BLADE STILL ENGAGED IN THE DOOR FRAME.  THIS IS A CHAPTER 4 CYCLE LIMITED ITEM WITH 3851 CYCLES SINCE NEW, 5000 CYCLE LIMIT.  FAILURE MAY HAVE BEEN DUE TO AGRESSIVE HANDLING, SLAMMING,  OF THE DOOR DURING GROUND HANDLING.
